본문 바로가기
KERD
논문KCI 등재

VisipaqueⓇ 조영제 사용 후 발생한 후기 부작용 1예

Late Adverse Reaction to Iodixanol (Visipaque®)

2

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류내과학

초록

저자들은 신 증후군 환자에서 VisipaqueⓇ 사용 후 발생한 후기 지연 부작용을 경험하였고, 이를 문헌고찰과 함께 보고하는 바이다.

Abstract

Late adverse reactions to iodinated contrast medium are defined as reactions occurring 1 hour to 1 week after contrast medium injection. The majority of late adverse reactions are cutaneous reactions, and include itching, maculopapular rash, urticaria, erythematous patches, and angioedema. We report a patient with an iodixanol (Visipaque®)-induced late adverse reaction. She was admitted for evaluation of nephrotic range proteinuria and edema. Abdomen and chest enhanced computed tomography was performed as a malignancy work-up. Sixteen hours after radiocontrast exposure, her entire body felt itchy. A maculopapular rash was first detected on her back and abdomen 24 hours after exposure, and spread over her entire body, including her face. Her skin lesions resolved completely in 5 days after administering steroid and antihistamine. We should consider late adverse reactions of iodinated contrast medium when we detect skin lesions late after radiocontrast use. (Korean J Med 2011;81:130-134)

참고문헌 (20)

  1. Stacul F, "Current iodinated contrast media", Eur Radiol, 11, pp.690~697 (2001)
  2. Christiansen C, "Delayed allergy-like reactions to X-ray contrast media: mechanistic considerations", Eur Radiol, 10, pp.1965~1975 (2000)
  3. Torres MJ, "Monitoring non-immediate allergic reactions to iodine contrast media", Clin Exp Immunol, 152, pp.233~238 (2008)
  4. Panto PN, "Delayed reactions to urographic contrast media", Br J Radiol, 59, pp.41~44 (1986)
  5. Yasuda R, "Delayed adverse reactions to nonionic monomeric contrast-enhanced media", Invest Radiol, 33, pp.1~5 (1998)
  6. Christiansen C, "X-ray contrast media: an overview", Toxicology, 209, pp.185~187 (2005)
  7. Delgado-Jimenez Y, "Late skin reaction to iodixanol (Visipaque): clinical manifestations, patch test study, and histopathological evaluation", Contact Dermatitis, 55, pp.348~353 (2006)
  8. 이순주, "Late adverse reactions to iopromide (Ultravist®) diagnosed by the patch test: a case report", Korean Journal of Pediatrics, 52(4), pp.499~503 (2009), 대한소아과학회
  9. Hosoya T, "Delayed adverse reactions to iodinated contrast media and their risk factors", Radiat Med, 18, pp.39~45 (2000)
  10. Christiansen C, "Delayed allergy-like reactions to X-ray contrast media: mechanistic considerations", Eur Radiol, 10, pp.1965~1975 (2000)
  11. Savill JS, "Fatal Stevens-Johnson syndrome following urography with iopamidol in systemic lupus erythematosus", Postgrad Med J, 64, pp.392~394 (1988)
  12. Schmidt BJ, "Toxic epidermal necrolysis related to oral administration of diluted diatrizoate meglumine and diatrizoate sodium", AJR Am J Roentgenol, 171, pp.1215~1216 (1998)
  13. Rosado A, "Toxic epidermal necrolysis after repeated injections of iohexol", AJR Am J Roentgenol, 176, pp.262~263 (2001)
  14. Yoshikawa H, "Late adverse reactions to nonionic contrast media", Radiology, 183, pp.737~740 (1992)
  15. Yamaguchi K, "A retrospective survey of delayed adverse reactions to ionic and nonionic contrast media", Nippon Igaku Hoshasen Gakkai Zasshi, 52, pp.1565~1570 (1992)
  16. Oi H, "Delayed vs immediate adverse reactions to ionic and non-ionic and low-osmolality contrast media", Radiat Med, 15, pp.23~27 (1997)
  17. Mikkonen R, "Acute and late adverse reactions to low-osmolal contrast media", Acta Radiol, 36, pp.72~76 (1995)
  18. Bartolucci F, "Late reactions to a radiologic contrast media (Iopamidol-Bracco): prospective study", Radiol Med, 100, pp.273~278 (2000)
  19. Christiansen C, "Late-onset allergy-like reactions to X-ray contrast media", Curr Opin Allergy Clin Immunol, 2, pp.333~339 (2002)
  20. Watanabe H, "Multiple fixed drug eruption caused by iomeprol (Iomeron), a nonionic contrast medium", Dermatology, 198, pp.291~294 (1999)

관련 논문AI추천

이 간행물의 다른 논문 (15건)